# SDR UPS07M50971

- Difficulty date: September 18, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Bs 6-100 S6r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C X-RAY C/OUT FOUND CRACK INDICATION AT STA 6-100, STR 6 (1EA) RT AT LONGERON SPLICE AS MARKED.  STA 6-100 STR 6 RT CRACKED LONGERON ATTACHED SPLICE REMOVED.  CRACKED LONGERON TRIMMED OFF AT STA 1149 & REMOVED.  TRIMMED OFF AREA PROTECTED.  HFEC INSP C/OUT ON TRIMMED OFF AREA FOUND NO CRACK.  LONGERON & REPAIR SPLICE FAB PER SRM 53-10-00 FIG 1 VOL I REV 38.  FAB LONGERON & REPAIR SPLICE FASTENERS PICKED UP.  FAB LONGERON & REPAIR SPLICE PROTECTED.
